# SDR CALA9901003

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP OF WEB CORRODED AT STA 1183, LBL 14.  THE CORRODED AREA WAS CUT OUT AND A NEW WEB WAS INSTALLED IAW SRM 51-40-2, PAGE 6, FIGURE 1.
